# SDR FDEA201012304785

- Difficulty date: December 30, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- Aircraft time: 35,939 hours, 20,999 cycles
- Engine: Pwa JT8D17
- Engine time: 1,393 hours, 970 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Part number: LG14C14
- Part serial: X201
- Condition: Failed
- Location: Nr 1 Epr
- Part time: 23,335 hours, 12,849 cycles
- Component: Niagara
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

REJECTED T/O AT 80 KNOTS.  NR 1 EPR GUAGE INOP.  RELEASED FOR SERVICE IAW MEL: 77-01-01, "MEL 77-01-01: NR 1 ENGINE EPR INDICATOR - INOP."   ACFT OK FOR SERVICE.  TO TROUBLSHOOT, FURTHER TROUBLESHOOTING  REQUIRED. CODE 'A' ITEM DUE ON OR BEFORE 2-JAN-2011.  ACFT OK FOR SERVICE.    TROUBLESHOOT.  PURGED SYS AND R & R EPR INDICATOR.
